# SDR C1HA200682014

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BS 870, WEB IS CRACKED FROM APU LOAD CONTROL VALVE ACCESS CUTOUT.  STOP DRILLED CRACK, FABBED AND INSTALLED 2 EA DOUBLERS, FABBED FROM 15-5 PH STEEL, DIM 21 X 18.5 INCHES AND 10.75 X 11.25 INCHES IAW 727 SRM 53-10-9 FIG 5.
